MAUDE Adverse Event Report: MONTERIS MEDICAL 3.3MM MINI-BOLT VUE

MONTERIS MEDICAL 3.3MM MINI-BOLT VUE
Model Number 21133
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Device Embedded In Tissue or Plaque (3165); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During an ablation procedure, it was reported that the user attempted to remove the ceramic mini-bolt vue bolt using the insertion driver & blue insertion driver adapter.The interface between the vue adapter & ceramic bolt became stripped during the process, so the surgeon attempted to remove the bolt using a surgical clamp rather than using the provided removal tool.While attempting to remove the bolt with the surgical clamp, the ceramic bolt broke apart where the clamp was contacting the bolt.The surgeon was then required to drill out the bolt.
 
Additional Manufacturer Narrative
The mini-bolt bue insertion adapter is designed to be torque-limiting to prevent damage to the mini-bolt vue during insertion.A separate titanium mini-bolt removal tool is provided by monteris for removal of the mini-bolt vue and is indicated in the mini-bolt instructions for use (ifu internal part number: 80437).The mini-bolt & mini-bolt vue are not designed to be removed with surgical clamps or other surgical instruments, and use of such tools for mini-bolt vue removal is not indicated in the ifu.It should also be noted that the surgeon indicated the patient suffered no additional comorbidities due to this event.
 
Additional Manufacturer Narrative
This supplemental report updates section h1 to indicate "serious injury" instead of "malfunction" based on reassessment.Additionally, the health effect - clinical code and impact code were corrected.It is to note that following the clinical code "device embedded in tissue or plaque", the device was successfully removed with surgical excision.Other information in the original report remains accurate.
 
Event or Problem Description

Brand Name
3.3MM MINI-BOLT VUE
Common Device Name
3.3MM MINI-BOLT VUE
Manufacturer (Section D)
MONTERIS MEDICAL
131 cheshire ln
suite 100
minnetonka MN 55305
Manufacturer (Section G)
MONTERIS MEDICAL
131 cheshire ln
suite 100
minnetonka MN 55305
Manufacturer Contact
dan hoseck
131 cheshire ln
suite 100
minnetonka, MN 55305
8667997655
MDR Report Key15969011
Report Number3009970070-2022-00038
Device Sequence Number4951794
Product Code HAO
UDI-Device Identifier00816589021233
UDI-Public00816589021233
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2025
Device Model Number21133
Device Catalogue NumberCMB033-V
Device Lot Number8379601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2022
Supplement Date Received by Manufacturer02/22/2023
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown